“Farzad Parvaresh”
Tel: (+98-31) 37935640
Email:

IPM Positions |
||
Non Resident Researcher, School of Mathematics - Isfahan Branch
(2022 - 2024 (from March 21, 2022 till March 19, 2024)) |
||
Past IPM Positions |
||
Resident Researcher, School of Mathematics
(2015 - 2022) (from March 21, 2015 till March 20, 2022-Resident in Isfahan ) |
||
Non IPM Affiliations |
||
Associate Professor of University of Isfahan | ||
Related Papers |
1. | A. Abdollahi and F. Parvaresh (Joint with J. Bagherian, F. Jafari, M. Khatami and R. Sobhani) New upper bounds on the size of permutation codes under Kendall T-Metric Cryptogr. Commun. (Accepted) [abstract] |
2. | F. Parvaresh (Joint with M. Jafari Siavoshi, A. Pourmiri, and S. P. Shariatpanahi) Coded load balancing in cache networks IEEE Transactions on Parallel and Distributed Systems 31 (2020), 347-358 [abstract] |
3. | F. Parvaresh (Joint with I. Valiulahi, S. Daei, and F. Haddadi) Two-dimensional super-resolution via convex relaxation IEEE Transactions on Signal Processing 67 (2019), 3372-3382 [abstract] |
4. | F. Parvaresh (Joint with H. Soltanizadeh) Diversity-Multiplexing trade-off of half-duplex single relay networks IEEE Transactions on Information Theory 63 (2017), 1703-1720 [abstract] |
[Back]
|